Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 66, NWS Albuquerque, NM

October 19, 2015De Baca County, Guadalupe County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Oct 19, 2015, 6:27 PM MDT for De Baca County, Guadalupe County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2015, 6:27 PM MDT (00:27 UTC)
Expired
Oct 19, 2015, 9:15 PM MDT
In force
3 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

Counties De Baca County, NM, Guadalupe County, NM

The radar

The Cannon AFB radar (KFDX), 71 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2015-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
782 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1908 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WGUS55 KABQ 200027
FFWABQ
NMC011-019-200315-
/O.NEW.KABQ.FF.W.0066.151020T0027Z-151020T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
627 PM MDT MON OCT 19 2015

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL DE BACA COUNTY IN EAST CENTRAL NEW MEXICO...
  EAST CENTRAL GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO...

* UNTIL 915 PM MDT
    
* AT 621 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM MOVING OVER AN AREA THAT HAS JUST RECENTLY RECEIVED
  VERY HEAVY RAINFALL. ESTIMATES OF UP TO THREE TO FOUR INCHES OF
  RAIN HAVE ALREADY FALLEN OVER THE WARNED AREA WITH AN ADDITIONAL
  HALF INCH TO INCH ADDITIONAL EXPECTED. EXCESSIVE RUNOFF WILL
  OCCUR...AND FLASH FLOODING IS EXPECTED TOWARD THE CONFLUENCE OF
  ALAMOGORDO CREEK AND THE PECOS RIVER NORTH OF SUMNER DAM.

* LOCATIONS IMPACTED INCLUDE...
  SUMNER LAKE AND SUMNER LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3498 10421 3483 10421 3459 10436 3467 10455
      3484 10462

$$

SHOEMAKE
1 follow-up statement
235 
WGUS75 KABQ 200228
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
828 PM MDT MON OCT 19 2015

NMC011-019-200315-
/O.CON.KABQ.FF.W.0066.000000T0000Z-151020T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DE BACA-GUADALUPE-
828 PM MDT MON OCT 19 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR
NORTH CENTRAL DE BACA AND EAST CENTRAL GUADALUPE COUNTIES...

AT 827 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN ACROSS THE WARNED AREA HAS ENDED HOWEVER HIGH WATER FLOWS WILL
CONTINUE...ESPECIALLY SOUTHEAST OF PUERTA DE LUNA. 

LOCATIONS IMPACTED INCLUDE...
SUMNER LAKE AND SUMNER LAKE STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BOTH LOCALIZED AND DISTANT HEAVY RAINFALL WILL CREATE SUDDEN AND
DANGEROUS FLOWS IN ARROYOS AND OVER LOW WATER CROSSINGS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

&&

LAT...LON 3498 10421 3483 10421 3459 10436 3467 10455
      3484 10462

$$

50

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Oct 19, 6:07 PM MDT, 20 minutes earlier.

Area forecast discussion, Oct 19, 6:07 PM MDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT MON OCT 19 2015

.AVIATION...
00Z TAF CYCLE
ISOLATED SHRA AND TSRA WILL CONTINUE ACROSS NORTH AND CENTRAL NM
MUCH OF THE NIGHT...A BIT MORE SO BEFORE MIDNIGHT THAN AFTER. A
FEW TSRA WILL BE QUITE STRONG TO SEVERE MAINLY EAST AND TO LESSER
DEGREE NORTH AS LATE AS MID EVE. THE STRONGER STORMS WILL PRODUCE
DOWNPOURS...HAIL...AND GUSTY DOWNBURST WINDS AS HIGH AS 60
KTS...BUT MOST WILL PRODUCE GUSTS BETWEEN 30 AND 45 KTS. BRIEF
EPISODES OF MVFR CIGS AND VSBY CAN BE EXPECTED WITH THE STRONGEST
STORMS. BETWEEN 09Z AND 16Z TUE ACROSS EAST CENTRAL AND SE
NM...ESPECIALLY NEAR AND EAST OF THE PECOS RIVER...SOME PATCHY
IFR AND EVEN LIFR CEILINGS/VISIBILITIES WILL BE POSSIBLE. DURING
THE AFTN TUE SCT SHRA AND TSRA...SOME OF THE LATTER QUITE STRONG
TO PERHAPS SEVERE...WILL BREAK OUT ACROSS MUCH OF THE STATE...
LIKELY MOST NUMEROUS ACROSS WEST...SOUTH AND PERHAPS EAST CENTRAL
NM.

43

&&

.PREV DISCUSSION...326 PM MDT MON OCT 19 2015...
.SYNOPSIS...
A STRENGTHENING STORM SYSTEM OVER SOUTHERN CALIFORNIA WILL KEEP
ISOLATED SHOWERS AND THUNDERSTORMS IN THE FORECAST OVERNIGHT. AS
THE STORM MOVES CLOSER TO NEW MEXICO TUESDAY AND TUESDAY NIGHT...SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL SPREAD FROM SOUTHWEST
TO NORTHEAST ACROSS THE REGION. MORE ROUNDS OF WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT.
HEAVY RAINFALL WITH THE POTENTIAL FOR FLASH FLOODING IS POSSIBLE
PRIMARILY FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS
LINE. A DRYING TREND IS ANTICIPATED THURSDAY NIGHT AND FRIDAY.

&&

.DISCUSSION...
DIFFLUENT SOUTHWEST FLOW ALOFT COMBINING WITH ABUNDANT LOW LEVEL
MOISTURE AND DAYTIME HEATING TO PRODUCE ISOLD STRONG TO SVR THUNDERSTORMS
THIS AFTERNOON. NAM AND GFS IN GOOD AGREEMENT WITH REGARD TO ISOLD
SHOWERS AND STORMS CONTINUING OVERNIGHT...FAVORING THE NW THIRD
THE STATE ALONG WITH AREA IN AND NEAR THE SOUTH- CENTRAL MOUNTAINS.
MODELS ARE QUITE CONSISTENT WITH THE OVERALL EVOLUTION OF THE
CLOSED LOW NOW TAKING SHAPE OVER NEVADA AND SRN CALIFORNIA. UPPER
LOW DEEPENS TONIGHT AS NLY JET STREAK ON THE WEST SIDE OF THE LOW
FORCES THE CIRCULATION TO CLOSE OFF. GFS AND NAM DEVELOP NUMEROUS
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A 90KT JET STREAM ACROSS
THE FORECAST AREA FROM MID MORNING THROUGH MID EVENING. ISOLD
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TUESDAY AFTERNOON AS THE
STRONG SW WINDS ALOFT MOVE OVER. MODELS THEN BRING ANOTHER ROUND
OF SHOWERS AND THUNDERSTORMS UP FROM THE SOUTH TUESDAY NIGHT.
HEAVIEST PRECIPITATION TUESDAY NIGHT WILL FAVOR THE ERN PLAINS.

NUMERICAL WEATHER PREDICTION MODELS ARE IN VERY GOOD AGREEMENT
THAT A THIRD WAVE/JET STREAK WILL MOVE AROUND THE LOW AND MOVE UP
FROM THE SOUTH WEDNESDAY. WIDESPREAD SHOWERS AND STORMS ARE LIKELY
MOST AREAS WITH THE HEAVIEST PRECIP ONCE AGAIN OVER THE ERN
PLAINS. HIGHEST STORM TOTAL PRECIP OF AROUND 2 IN PROGGED ACROSS
THE EAST- CENTRAL PLAINS WHEN ALL IS SAID AND DONE THURSDAY. WILL
HOLD OFF ON A FLASH FLOOD WATCH FOR NOW IN ORDER TO PIN DOWN THE
TIMING AND PLACEMENT OF THE HEAVIEST PRECIPITATION A BIT BETTER.
MODELS CONTINUE TO DIFFER SOMEWHAT ON THE TIMING OF THE HEAVIEST
PRECIP LATE-DAY WED INTO WED NIGHT. GFS IS STRONGER WITH SFC HIGH
PRESSURE OVER ERN COLORADO WED AFTERNOON...FAVORING NE NM
WEDNESDAY AFTERNOON. NAM HITS THE EAST-CENTRAL AND SE PLAINS HARD
WEDNESDAY NIGHT. TRENDED THE FORECAST MORE TOWARD THE GLOBAL
MODELS (GFS AND ECMWF) BUT THERE IS STILL TIME TO SEE IF THE
DIFFERENCES DECREASE WITH FUTURE MODEL RUNS.

12Z GFS AND ECMWF NOW SHOW A TRAILING SHORT-WAVE TROUGH/CLOSED LOW
FOR SATURDAY. INTRODUCED PRECIP CHANCES MAINLY ALONG AND EAST OF
THE CENTRAL MOUNTAIN CHAIN. BOTH MODELS BRING IN A RELATIVELY DRY ZONAL
FLOW ALOFT SUNDAY. NOT MUCH CONFIDENCE IN THE FORECAST BEYOND SUNDAY
WITH SO MANY TROPICAL FACTORS AT PLAY ACROSS THE EQUATORIAL
PACIFIC.

33

&&

.FIRE WEATHER...
AN UNSETTLED WEATHER PATTERN WILL CONTINUE TO UNFOLD AS LOW PRESSURE
MIGRATES INTO THE AMERICAN SOUTHWEST. EXPECT INCREASING CHANCES FOR
WIDESPREAD WETTING RAINFALL THROUGH MID WEEK WITH NO CRITICAL FIRE
WEATHER FORECAST OVER THE NEXT SEVERAL DAYS. MOISTURE HAS REMAINED
ANOMALOUSLY HIGH TODAY WITH ISOLATED TO SCATTERED SHOWERS AND STORMS
FILLING IN...AND SOME ACTIVITY EVEN SPREADING INTO THE EASTERN
PLAINS. DESPITE THE HIGHER MOISTURE...TEMPERATURES HAVE MANAGED TO
REACH NEAR TO SLIGHTLY ABOVE AVERAGE AS SOUTH SOUTHWEST BREEZES
PREVAIL AREA WIDE.

AS THE UPPER LOW BECOMES BETTER ORGANIZED AND MOVES OVER SOUTHERN
CA/AZ IT WILL INDUCE A DIFFLUENT PATTERN OVER NM...CHARACTERIZED BY
INCREASED COVERAGE OF PRECIPITATION THROUGH THE MID WEEK PERIOD WITH
ELEVATED RH...ESPECIALLY DURING MORNING RECOVERY PERIODS. AFTER
OBSERVING MOSTLY SCATTERED STORM ACTIVITY TUESDAY...WIDESPREAD
WETTING TO SOAKING RAINFALL IS ANTICIPATED INTO TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT WITH STILL SCATTERED TO NUMEROUS STORMS
ONGOING INTO THURSDAY OVER THE EASTERN HALF OF NM. THIS WILL
PRECLUDE ANY CRITICAL FIRE WEATHER WHILE TEMPERATURES AND
VENTILATION RATES DECLINE...ULTIMATELY SHUTTING DOWN PRESCRIBED BURN
OPPORTUNITIES. A SYNOPTIC EASTERLY WIND IS STILL EXPECTED TO DEVELOP
WEDNESDAY MORNING...BUT THE ARRIVAL OF A FRONT IS LESS CERTAIN. AT
ANY RATE...SOME ACCELERATED EASTERLY GUSTS ARE EXPECTED THROUGH
CENTRAL GAPS/CANYONS.

SOME TEMPORARY DRYING IS EXPECTED INTO FRIDAY AS THE LOW OPENS INTO
AN UPPER TROUGH AND EXITS NM. HOWEVER...FORECAST MODELS ARE NOW MORE
ASSERTIVE WITH A TRAILING SHORT WAVE TROUGH OR DISTURBANCE THAT
COULD INGEST MORE MOISTURE AND DROP ADDITIONAL PRECIPITATION OVER
PORTIONS OF EASTERN NM.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Oct 19, 5:27 AM MDT, 13 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
527 AM MDT MON OCT 19 2015

NMZ501>540-201200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
527 AM MDT MON OCT 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SHOWERS AND THUNDERSTORMS MAY BECOME LOCALLY STRONG WITH GUSTY
WINDS...HAIL...AND HEAVY RAINFALL TUESDAY AFTERNOON THROUGH
TUESDAY NIGHT OVER PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO.

WIDESPREAD HEAVY RAIN AND LOCALLY STRONG STORMS ARE LIKELY FOR
THE ENTIRE AREA WEDNESDAY THEN AGAIN OVER EASTERN NEW MEXICO
THURSDAY. EXCESSIVE RAINFALL OVER EASTERN NEW MEXICO MAY LEAD TO
AREAS OF FLASH FLOODING...PARTICULARLY WITHIN URBAN DRAINAGES AND
LOW LYING AREAS. ELEVATED FLOWS AND SOME MINOR RIVER FLOODING ARE
POSSIBLE WITHIN THE PECOS AND CANADIAN RIVER BASINS.

TEMPERATURES MAY BECOME COLD ENOUGH FOR SEVERAL INCHES OF SNOW
ABOVE 11000 FT WEDNESDAY NIGHT HOWEVER IMPACTS ARE EXPECTED TO BE
MINOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

In the hours before

Local storm report, Oct 19, 4:08 PM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
408 PM MDT MON OCT 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             10 W ROSWELL            33.37N 104.70W
10/19/2015  M1.00 INCH       CHAVES             NM   AMATEUR RADIO

&&

EVENT NUMBER ABQ1502421

RJOJOLA
Local storm report, Oct 19, 4:50 PM MDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
450 PM MDT MON OCT 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             7 SE CUERVO             34.95N 104.34W
10/19/2015  E0.88 INCH       GUADALUPE          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1502422

SHOEMAKE
Special weather statement, Oct 19, 5:02 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
502 PM MDT MON OCT 19 2015

NMZ532-200000-
EASTERN SAN MIGUEL COUNTY-
502 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL COUNTY
UNTIL 600 PM MDT...

AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR VARIADERO...OR 35 MILES NORTHEAST OF SANTA
ROSA...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...VARIADERO...CONCHAS DAM...CONCHAS AND BELL
RANCH.

OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM AND CONCHAS LAKE STATE
PARK.

BOATERS SHOULD MOVE TO SAFE SHELTER NOW.

&&

LAT...LON 3523 10442 3540 10453 3573 10404 3540 10393
TIME...MOT...LOC 2302Z 241DEG 29KT 3540 10440

KJ
Special weather statement, Oct 19, 5:30 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
530 PM MDT MON OCT 19 2015

NMZ501-504-200015-
NORTHWEST PLATEAU-NORTHWEST HIGHLANDS-
530 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN JUAN...NORTH
CENTRAL MCKINLEY AND NORTHWESTERN SANDOVAL COUNTIES UNTIL 615 PM
MDT...

AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PUEBLO PINTADO...OR 24 MILES
NORTHEAST OF CROWNPOINT...MOVING NORTH AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COUNSELOR...NAGEEZI AND PUEBLO PINTADO.

&&

LAT...LON 3588 10798 3629 10788 3622 10737 3579 10780
TIME...MOT...LOC 2330Z 201DEG 22KT 3593 10782

50
Special weather statement, Oct 19, 5:49 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
549 PM MDT MON OCT 19 2015

NMZ533-200030-
GUADALUPE COUNTY-
549 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GUADALUPE COUNTY
UNTIL 630 PM MDT...

AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PUERTO DE LUNA...OR 13 MILES SOUTH OF SANTA
ROSA...MOVING EAST NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
GUADALUPE COUNTY.

ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.

&&

LAT...LON 3469 10466 3477 10471 3494 10441 3473 10434
      3469 10434
TIME...MOT...LOC 2349Z 244DEG 13KT 3476 10460

KJ
Special weather statement, Oct 19, 6:06 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
606 PM MDT MON OCT 19 2015

NMZ532-200045-
EASTERN SAN MIGUEL COUNTY-
606 PM MDT MON OCT 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SAN MIGUEL COUNTY
UNTIL 645 PM MDT...

AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CONCHAS...OR 27 MILES NORTHWEST OF
TUCUMCARI...MOVING EAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CONCHAS LAKE STATE PARK...CONCHAS DAM AND CONCHAS.

OTHER LOCATIONS AFFECTED INCLUDE CONCHAS DAM AND CONCHAS LAKE STATE
PARK.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

&&

LAT...LON 3528 10422 3542 10426 3559 10392 3531 10383
TIME...MOT...LOC 0006Z 252DEG 19KT 3539 10414

KJ

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:06 PM MDTSpecial Weather StatementABQHarding39 min
Oct 19, 6:22 PM MDTAreal Flood AdvisoryABQSan Miguel113 min
Oct 19, 6:41 PM MDTSpecial Weather StatementABQ49 min
Oct 19, 6:50 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan55 min
Oct 19, 7:32 PM MDTSpecial Weather StatementABQLos Alamos28 min
Oct 19, 7:44 PM MDTSevere Thunderstorm WarningABQRio Arriba, San Juan31 min
Oct 19, 8:03 PM MDTSpecial Weather StatementABQLos Alamos27 min
Oct 19, 8:55 PM MDTSpecial Weather StatementABQRio Arriba50 min
Oct 20, 4:36 AM MDTFlash Flood WatchABQ49 hr
Oct 20, 4:54 AM MDTSevere Thunderstorm WarningABQSan Juan36 min
Oct 20, 11:02 AM MDTSevere Thunderstorm WarningABQCatron43 min
Oct 20, 11:43 AM MDTSpecial Weather StatementABQ32 min
Oct 20, 11:49 AM MDTSpecial Weather StatementABQCatron26 min
Oct 20, 11:56 AM MDTSevere Thunderstorm WarningABQSocorro49 min
Oct 20, 12:33 PM MDTSevere Thunderstorm WarningABQSocorro27 min
Oct 20, 12:46 PM MDTSevere Thunderstorm WarningABQCibola, McKinley44 min
Oct 20, 12:57 PM MDTSevere Thunderstorm WarningABQCibola48 min
Oct 20, 1:07 PM MDTSpecial Weather StatementABQSocorro23 min
Oct 20, 1:15 PM MDTSevere Thunderstorm WarningABQCatron, Cibola, Socorro30 min
Oct 20, 1:17 PM MDTSpecial Weather StatementABQCatron28 min
Oct 20, 1:25 PM MDTSevere Thunderstorm WarningABQCatron, Socorro35 min
Oct 20, 1:37 PM MDTSpecial Weather StatementABQTorrance38 min
Oct 20, 1:42 PM MDTTornado WarningABQCibola18 min
Oct 20, 1:46 PM MDTSpecial Weather StatementABQCibola29 min
Oct 20, 1:55 PM MDTSpecial Weather StatementABQColfax35 min
Oct 20, 1:55 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola35 min
Oct 20, 1:58 PM MDTSevere Thunderstorm WarningABQSocorro47 min
Oct 20, 2:00 PM MDTSevere Thunderstorm WarningABQBernalillo30 min
Oct 20, 2:03 PM MDTSevere Thunderstorm WarningABQLincoln42 min
Oct 20, 2:05 PM MDTSevere Thunderstorm WarningABQTorrance40 min
Oct 20, 2:07 PM MDTSpecial Weather StatementABQSanta Fe38 min
Oct 20, 2:20 PM MDTSpecial Weather StatementABQCibola25 min
Oct 20, 2:23 PM MDTSevere Thunderstorm WarningABQLos Alamos, Santa Fe25 min
Oct 20, 2:25 PM MDTSpecial Weather StatementABQSanta Fe35 min
Oct 20, 2:28 PM MDTSevere Thunderstorm WarningABQBernalillo32 min
Oct 20, 2:30 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Sandoval45 min
Oct 20, 2:33 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel27 min
Oct 20, 2:43 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Oct 20, 2:46 PM MDTSpecial Weather StatementABQ29 min
Oct 20, 2:46 PM MDTSevere Thunderstorm WarningABQTorrance11 min
Oct 20, 2:48 PM MDTSpecial Weather StatementABQBernalillo27 min
Oct 20, 3:00 PM MDTSevere Thunderstorm WarningABQSan Miguel30 min
Oct 20, 3:04 PM MDTSpecial Weather StatementABQSan Miguel26 min
Oct 20, 3:12 PM MDTSpecial Weather StatementABQBernalillo33 min
Oct 20, 3:15 PM MDTSpecial Weather StatementABQSanta Fe30 min
Oct 20, 3:22 PM MDTSpecial Weather StatementABQColfax38 min
Oct 20, 3:28 PM MDTSevere Thunderstorm WarningABQChaves, De Baca, Lincoln47 min
Oct 20, 3:31 PM MDTSpecial Weather StatementABQValencia29 min
Oct 20, 3:34 PM MDTSpecial Weather StatementABQMora26 min
Oct 20, 3:50 PM MDTSpecial Weather StatementABQBernalillo25 min
Oct 20, 3:54 PM MDTSpecial Weather StatementABQSocorro51 min
Oct 20, 4:12 PM MDTSpecial Weather StatementABQTorrance48 min
Oct 20, 4:22 PM MDTSevere Thunderstorm WarningABQTorrance, Valencia23 min
Oct 20, 4:26 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln49 min
Oct 20, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Oct 20, 5:02 PM MDTSevere Thunderstorm WarningABQRoosevelt43 min
Oct 20, 5:09 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln51 min
Oct 20, 5:26 PM MDTAreal Flood AdvisoryABQLincoln, Torrance2 hr
Oct 20, 5:36 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance39 min
Oct 20, 5:45 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
Oct 20, 5:58 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.